# SDR DALA2023071305713

- Difficulty date: July 12, 2023
- Submitted: July 13, 2023
- Operation: Air carrier
- Aircraft: N6705Y
- Make and model: Boeing 757232
- Aircraft serial: 30397
- Aircraft time: 73,361 hours, 27,796 cycles
- System (JASC): 5270 · Door Warning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6705 3L SLIDE LIGHT STAYS ILLUMINATED. CORRECTIVE ACTION: INSPECTED AND CLEANED DEBRIS FROM AFT LEFT DOOR SLIDE ARMING PROX SENSORS AND TARGETS. SLIDE INDICATION OPS CK OK. (4955608)
